# SDR SWAA2025050154431

- Difficulty date: April 6, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON LOWER CHORD ASSY BS 663 AND RBL 10 AT LOWER FUSELAGE 2025-224536<[01] TOOLS USED: POWER PACK P/N: PE1068 S/N: PE0118-94826 DUE DATE: 24-SEP-25. THERMOMETER P/N: FLUKE 566 S/N: 65900156WS DUE DATE: 23-OCT-25.;[02] REPLACED LOWER CHORD ASSY BS 663 AND RBL 10 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G AND DWG 111A1000 SHEET 180 REV. B .SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2.REPLACED LOWER CHORD ASSY BS 663 AND RBL 15 TO LBL 15 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G AND DWG 111A1000 SHEET 180 REV. B .SEE INDIVIDUAL SIGN OFF BELOW.;[04] COMPLETED TASK CERTIFIED
